# SDR W8PA970288

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK AT BS 570 TO BS 591, RBL 46, WL 208.5.  REMOVED CORROSION AT BS 570-591, RBL 46, WL 208.5, FOUND TO BE OUT OF LIMITS PER SRM 53-60-52.  REPLACED SEAT TRACK.  (M)
